# SDR UPS08853411

- Difficulty date: September 25, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE CONTAINER IS OPEN.  DEFERRED M385289 ASSIGNED.  SLIDE CONTAINER RETAINER BROKEN DEFERRED MAIN ENTRY ESCAPE SLIDE PER MEL 52-7-4.  SLIDE REMOVED AND ROUTED TO AMDC.  COURIER SEATS NOT TO BE OCCUPIED.  INSTALLED EVACUATION SLIDE PER AMM 25-60-01. PLACARDS REMOVED.
